MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5137911
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient's infusion set cannula was bent.Reportedly, she changed the site in the night and but the very next morning, after she woke up, her blood glucose was at 540 mg/dl, had traces of ketones and she was throwing up.Subsequently, she was admitted to the hospital and the health care professional might consider the ketone level as dangerous or life threatening.During the treatment at the hospital, it was found that the site was bent underneath her skin.She was given intravenous drip as corrective treatment which resolved the issue.The infusion set was used for one night only.The patient was hospitalized for four days and there was no permanent damage to the her.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8542789
Report Number3003442380-2019-01286
Device Sequence Number367947
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5137911
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1